Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On ciprofloxacin with doxycyclin for possible UTI, red rash on head of penis, pain in testicle, burning. Worried ?

I have taken ciprofloxacin for a week now along with doxycyclin for possible uti/sti I was tested and have heard no results and in the last 2 days I ve noticed red pimple like rash on the head of my penis mostly on the top but working around the side. no extreme itching or anything just pimple type rash. the symptoms i went to be tested for to begin with are going away, pain in right side down into testicle , burning urination and slight amounts of discharge mostly in the morning. was tested for all std s a month ago all negative, was just retested for gonorrhea or a uti 6 days ago when these were prescribed. i feel the weak joints that seem to be associated with cipro but other than this new rash seem to be on the mend, is this most likely a side effect or should i be making a quick trip to the doc for more tests?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have symptoms of acute UTI. You have not mentioned about whether you have these symptoms atter having protected or unprotected sex.
Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics t which they are sensitive to.

Please continue taking medicines that you are taking now along with topical antibiotic ointment like Neosporin for local application over glans penis.and switch on to appropriate antibiotics after you get the culture report.

Answered: Tue, 30 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor